Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 223, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 12, 2021, 11:10 PM EDT for 4 counties in Pennsylvania. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2021, 11:10 PM EDT (03:10 UTC)
- Expired
- Aug 12, 2021, 11:44 PM EDT
- In force
- 34 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The State College radar (KCCX), 158 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 11:10 PM EDT | TSTM WND DMG | 3 Ssw Goldsboro, PA | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2808 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted.
839
WUUS51 KCTP 130310
SVRCTP
PAC043-071-075-133-130400-
/O.NEW.KCTP.SV.W.0223.210813T0310Z-210813T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1110 PM EDT Thu Aug 12 2021
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northwestern Lancaster County in south central Pennsylvania...
North central York County in south central Pennsylvania...
Southeastern Dauphin County in south central Pennsylvania...
Southern Lebanon County in south central Pennsylvania...
* Until midnight EDT.
* At 1109 PM EDT, severe thunderstorms were located along a line
extending from Lawn to near Valley Green, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ephrata, Elizabethtown, Lititz, Middletown, Mount Joy, Manheim,
East Petersburg, Cornwall, Salunga-Landisville, Denver, Maytown,
Campbelltown, Valley Green, Reamstown, Rothsville, Adamstown,
Rheems, Bainbridge, Brickerville and Schaefferstown.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 252 to 285.
Interstate 83 from mile markers 29 to 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in State College PA.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4007 7641 4009 7689 4027 7661 4031 7614
4025 7605
TIME...MOT...LOC 0309Z 264DEG 21KT 4022 7656 4012 7676
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Banghoff1 follow-up statement
878
WWUS51 KCTP 130344
SVSCTP
Severe Weather Statement
National Weather Service State College PA
1144 PM EDT Thu Aug 12 2021
PAC043-071-075-133-130353-
/O.CAN.KCTP.SV.W.0223.000000T0000Z-210813T0400Z/
Lancaster PA-York PA-Dauphin PA-Lebanon PA-
1144 PM EDT Thu Aug 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LANCASTER...NORTH
CENTRAL YORK...SOUTHEASTERN DAUPHIN AND SOUTHERN LEBANON COUNTIES IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 4007 7641 4009 7689 4027 7661 4031 7614
4025 7605
TIME...MOT...LOC 0342Z 264DEG 21KT 4024 7631 4014 7651
$$
BanghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 10:22 PM EDT, 48 minutes earlier.
Area forecast discussion, Aug 12, 10:22 PM EDT, 48 minutes before
Area Forecast Discussion National Weather Service State College PA 1022 PM EDT Thu Aug 12 2021 .SYNOPSIS... Excessive heat will last through Friday over eastern parts of central Pennsylvania. The hot and humid weather will fuel another round of scattered strong to severe thunderstorms Friday afternoon. Relief from the oppressive heat will arrive over the weekend with more pleasant conditions expected behind a cold front. A heavy rain threat is possible into the middle of next week in association with Fred. && .NEAR TERM /THROUGH FRIDAY/... Severe Watch #431 has expired over central PA as still strong storms exit my eastern counties. Widespread wind damage still being tallied across many counties as one of the most impressive cold pools/outflow boundaries in recent memory traversed much of central and east central PA from mid to late evening. We recorded a 55 mph gust here on the roof of Innovation Park in State College (40 kt peak gust at KUNV) as the boundary, independent of rain, whisked eastward and initiated additional cells, some of which became severe in its wake. The whole conglomeration of storms is about to exit our eastern CWA, with a quieter overnight in store. Stratiform rainfall is decreasing in coverage from the Endless Mountains to the Laurel Highlands. Somerset County may hold onto precip the longest in the overnight as additional upstream activity trains into the Laurel Highlands. Rainfall rates are highest to the west over Westmoreland County, and hydro concerns are minimal for Somerset overnight. && .SHORT TERM /FRIDAY NIGHT THROUGH 6 PM FRIDAY/... Heat advisory and excessive heat warning remains in effect for Friday afternoon based on fcst max heat indices of 100-105F across much of the southeast half of the CWA. A few strong to severe storms with locally damaging wind gusts will be possible again Friday afternoon within a similar convective environment (weak vertical shear/strong conditional instability). The main cold front is not progged to clear southern PA until Saturday night, so a chance of t-storms will continue in this area on Saturday. A 24hrMaxTChange of ~10 degrees is fcst to start the weekend (mid 70s north to mid 80s southeast) which will put a nice dent into the recent heat wave. Refreshingly cool/drier (less humid) air will continue to be directly into CPA via northerly flow finally setting up a very comfortable Saturday night with minTs ranging from around 50F in the north to the lower 60s in the southeast. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... High pressure builds overhead for the remainder of the weekend. Sunday will be a gorgeous day with seasonable and below- average high temperatures, low humidity, and mostly clear skies. Enjoy it while it lasts as the nice conditions will not last for long. Temperatures next week will be relatively pleasant, as they will stay mostly in the 70s and the lower 80s with persistent cloud cover. However, dewpoints will be in the 60s and 70s, contributing to very muggy conditions nearly all week long. There is a chance for daily rain showers and thunderstorms next week with a northward surge of moisture from the remnants of Fred. The Euro and the GFS have wildly different solutions on how they handle the progression of the remnants of Fred next week. The Euro brings Fred remnants straight to central PA, which could contribute to enhanced rainfall for the mid/end of next week. The GFS, however, does not bring Fred remnants to our CWA, disintegrating Fred long before it gets close to PA. Regardless of these different solutions, both models indicate a surge of moisture coming in from the south. Expect muggy and wet conditions with relatively mild temperatures next week. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... Line of convection across west central PA moving east at 00Z. This line will hold together as it approaches KJST...KAOO...KUNV and KIPT before diminishing in coverage and intensity with the lost of heating. Outside of the convection look for VFR flying, though patchy fog is possible again tonight, especially in areas that see rainfall today. Look for more convection moving west to east again on Friday. Outlook... Fri-Sat...Scattered tsra impacts possible. Sun...Dry conditions with mainly VFR conditions. Mon...Scattered PM tsra impacts possible. Tue...Widespread shra/tsra. && .CLIMATE... A daily record rainfall of 1.27 inches was set at Harrisburg yesterday (8/11/21). This broke the previous record of 0.91 inches set in 2015. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon to 7 PM EDT Friday for PAZ026>028-035- 036-046-049>053-056-058-063. Excessive Heat Warning from noon to 7 PM EDT Friday for PAZ057- 059-064>066. && SYNOPSIS...DeVoir/Steinbugl NEAR TERM...DeVoir SHORT TERM...DeVoir/Steinbugl LONG TERM...DeVoir/Gutierrez AVIATION...Ross/Gartner CLIMATE...
Hazardous weather outlook, Aug 12, 10:13 PM EDT, 57 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1013 PM EDT Thu Aug 12 2021 PAZ057-059-064>066-140215- Dauphin-Lebanon-Adams-York-Lancaster- 1013 PM EDT Thu Aug 12 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Scattered showers and thunderstorms will exit the area by 2 AM Friday morning, bringing heavy downpours and gusty winds to areas north of Lancaster and York Counties. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ026>028-035-036-046-049>053-056-058-063-140215- Huntingdon-Mifflin-Juniata-Fulton-Franklin-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Perry-Schuylkill-Cumberland- 1013 PM EDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ017>019-024-025-033-034-045-140215- Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Somerset- Bedford-Southern Clinton- 1013 PM EDT Thu Aug 12 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-010>012-037-041-042-140215- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Tioga- Northern Lycoming-Sullivan- 1013 PM EDT Thu Aug 12 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 12, 10:17 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 1 W KNEASS 40.73N 76.83W
08/12/2021 NORTHUMBERLAND PA UTILITY COMPANY
TREES ON WIRES
&&
EVENT NUMBER CTP2100043
ANWLocal storm report, Aug 12, 10:23 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1023 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG CABEL 40.81N 76.58W
08/12/2021 NORTHUMBERLAND PA 911 CALL CENTER
TREES ACROSS ROAD.
&&
EVENT NUMBER CTP2100044
ANWLocal storm report, Aug 12, 10:31 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1031 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG MUNCY 41.21N 76.79W
08/12/2021 LYCOMING PA UTILITY COMPANY
TREES AND WIRES DOWN
&&
EVENT NUMBER CTP2100045
ANWSpecial weather statement, Aug 12, 10:34 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service State College PA
1034 PM EDT Thu Aug 12 2021
PAZ057-059-065-130300-
York PA-Lebanon PA-Dauphin PA-
1034 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northwestern York,
southeastern Dauphin and southwestern Lebanon Counties through 1100
PM EDT...
At 1034 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Paxtonia to near Lower Allen. Movement was
east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Harrisburg, Lebanon, Lower Allen, Hershey, Colonial Park, Progress,
Middletown, Palmyra, New Cumberland, Steelton, Annville, Lemoyne,
Hummelstown, Paxtonia, Rutherford, Skyline View, Lawnton,
Campbelltown, Valley Green and Bressler-Enhaut-Oberlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4020 7656 4019 7661 4018 7662 4013 7700
4016 7697 4017 7691 4019 7693 4019 7691
4020 7693 4023 7690 4021 7689 4022 7686
4025 7689 4031 7684 4044 7635 4041 7630
TIME...MOT...LOC 0234Z 253DEG 21KT 4031 7675 4017 7690
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffLocal storm report, Aug 12, 10:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1042 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND DMG BEUCHLER 40.55N 76.43W
08/12/2021 SCHUYLKILL PA 911 CALL CENTER
TREE ACROSS I-81 BLOCKING ROADWAY.
&&
EVENT NUMBER CTP2100046
ANWSpecial weather statement, Aug 12, 11:03 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service State College PA
1103 PM EDT Thu Aug 12 2021
PAZ057-059-065-066-130330-
Lancaster PA-York PA-Lebanon PA-Dauphin PA-
1103 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northwestern
Lancaster, northwestern York, southeastern Dauphin and southern
Lebanon Counties through 1130 PM EDT...
At 1103 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Annville to near Elizabethtown to near Valley
Green. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lebanon, Hershey, Elizabethtown, Middletown, Mount Joy, Palmyra,
Manheim, Annville, Cornwall, Myerstown, Maytown, Campbelltown, Valley
Green, Manchester, Pleasant Hill, Sand Hill, Newmanstown, Lebanon
South, Cleona and Avon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4029 7614 4007 7656 4007 7694 4037 7653
4043 7634 4037 7625 4036 7620 4030 7613
TIME...MOT...LOC 0303Z 252DEG 24KT 4032 7651 4020 7661 4011 7681
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:05 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Sullivan, Tioga | 40 min |
| Aug 12, 8:16 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Mifflin | 29 min |
| Aug 12, 8:28 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 47 min |
| Aug 12, 8:33 PM EDT | Special Weather Statement | CTP | Union | 12 min |
| Aug 12, 8:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Union | 48 min |
| Aug 12, 8:46 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry, Snyder | 29 min |
| Aug 12, 9:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 44 min |
| Aug 12, 9:14 PM EDT | Special Weather Statement | CTP | Sullivan | 31 min |
| Aug 12, 9:23 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 67 min |
| Aug 12, 9:25 PM EDT | Special Weather Statement | CTP | Perry | 20 min |
| Aug 12, 9:44 PM EDT | Special Weather Statement | CTP | Dauphin | 31 min |
| Aug 12, 9:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Perry, Schuylkill | 31 min |
| Aug 12, 10:31 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 59 min |
| Aug 12, 10:34 PM EDT | Special Weather Statement | CTP | Lebanon | 26 min |
| Aug 12, 11:03 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Aug 13, 1:49 PM EDT | Special Weather Statement | CTP | Cumberland, Franklin, Perry | 41 min |
| Aug 13, 1:59 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Aug 13, 2:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 63 min |
| Aug 13, 2:17 PM EDT | Special Weather Statement | CTP | Cameron | 28 min |
| Aug 13, 2:22 PM EDT | Special Weather Statement | CTP | Potter | 38 min |
| Aug 13, 2:35 PM EDT | Special Weather Statement | CTP | Clinton | 25 min |
| Aug 13, 2:59 PM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Aug 13, 3:00 PM EDT | Special Weather Statement | CTP | Potter | 30 min |
| Aug 13, 3:04 PM EDT | Special Weather Statement | CTP | Potter | 26 min |
| Aug 13, 3:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 63 min |
| Aug 13, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 61 min |
| Aug 13, 3:22 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 38 min |
| Aug 13, 3:26 PM EDT | Special Weather Statement | CTP | Dauphin | 34 min |
| Aug 13, 3:35 PM EDT | Severe Thunderstorm Warning | CTP | York | 40 min |
| Aug 13, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 29 min |
| Aug 13, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 47 min |
| Aug 13, 3:56 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Perry, York | 2 hr |
| Aug 13, 3:57 PM EDT | Special Weather Statement | CTP | Lycoming | 33 min |
| Aug 13, 4:07 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 53 min |
| Aug 13, 4:20 PM EDT | Special Weather Statement | CTP | Sullivan | 25 min |
| Aug 13, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 60 min |
| Aug 13, 4:41 PM EDT | Special Weather Statement | CTP | Clinton | 34 min |
| Aug 13, 4:59 PM EDT | Special Weather Statement | CTP | York | 46 min |
| Aug 13, 5:14 PM EDT | Special Weather Statement | CTP | Montour | 16 min |
| Aug 13, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 31 min |
| Aug 13, 5:38 PM EDT | Special Weather Statement | CTP | Snyder, Union | 37 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.